Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Allergic cough, sputum and upper respiratory infection - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Excellent Posted in: Asthma and Allergy
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2305 Questions
Doctor :   Hi
User :   Hi
User :   too much Cough.
User :   from past 2 days
Doctor :   may i know your age ?
User :   26
Doctor :   do you have any other symptoms like sorethroat, fever, body pain etc ?
User :   no
User :   only cough
Doctor :   so u have a dry cough and this is only since 2 days ?
Doctor :   this could just be a allergic cough
User :   not a dry cough
Doctor :   so u produce sputum as well ?
User :   yes
Doctor :   is it greenish or yellowish ?
User :   greenish
Doctor :   any nasal block or breathing issues ?
User :   no
Doctor :   is is very less or too much ?
User :   less
Doctor :   ok,
Doctor :   it seems that you have a upper respiratory infection
Doctor :   and you might benefit by taking medications like benadryl and cough suppresants like strepsils
Doctor :   benadryl once a day in the evening will be very effective
User :   ok. any anti-biotic needed ?
Doctor :   the condition should improve on its own
Doctor :   If the symptoms like nasal blocks, or fever, headache develop, then antibiotics might be needed
User :   ok. no such symptoms. i will have benadryl. Thanks Doctor.
Doctor :   you are most welcome
User :   bye :)
Doctor :   take care and have a good day
Doctor :   bye for now
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor